| Model Number |
15 |
| Medical Device Problem Code |
Unexpected Shutdown (4019)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
06/20/2018
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).Physio-control continues to investigate the reported issue and will submit a supplemental report on this event to the fda as provided by 21 cfr 803.56.
Event or Problem Description
The customer contacted physio-control to report that their device powered off by itself during a patient event.This issue occurred when taking a blood pressure measurement and a 12 lead ecg reading.This issue is patient related; however there was no adverse patient outcome reported by the customer.Physio-control made multiple attempts to contact the customer in order to obtain additional information about both the patient and the event, but has been unsuccessful.
Additional Manufacturer Narrative
Physio-control evaluated the customer¿s device but was unable to duplicate the reported issue.Physio downloaded the electronic records from the customer¿s device and was able to confirm that their device experienced multiple inappropriate losses of power.It was observed that the battery used during the event had a broken locking tab.The device batteries were replaced, and then after other unrelated repairs were completed, proper device operation was observed through functional and performance testing.The device was returned to the customer for use.
Event or Problem Description